# SDR V0XR413Y122210012

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 14,276 hours, 10,029 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tray
- Condition: Corroded
- Location: L-Band Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STA 195, STR 27 FWD LWR L-BAND ANTENNA TRAY CORRODED. R & R CORROSION AND OPS CK TCAS ANTENNA. IAW ARM 34-43-07. OPS CHECK OK. W/C 1072
